Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 494, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Aug 9, 2008, 7:12 PM CDT for Latimer County, LeFlore County, Pushmataha County, Oklahoma. It was in force for 63 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2008, 7:12 PM CDT (00:12 UTC)
- Expired
- Aug 9, 2008, 8:15 PM CDT
- In force
- 63 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Latimer County, OK, LeFlore County, OK, Pushmataha County, OK
The radar
The Western Arkansas radar (KSRX), 84 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 7:42 PM CDT | TSTM WND DMG | 1 N Albion, OK | SEVERAL TREE LIMBS DOWN WITH ISOLATED TREES DOWN CAUSING POWER OUTAGES |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 30 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 522 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2435 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KTSA 100012 SVRTSA OKC077-079-127-100115- /O.NEW.KTSA.SV.W.0494.080810T0012Z-080810T0115Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TULSA OK 712 PM CDT SAT AUG 9 2008 THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA WESTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA NORTHEASTERN PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA * UNTIL 815 PM CDT * AT 708 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND DAMAGING WINDS TO 70 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF DAMON...MOVING SOUTHEAST AT 20 MPH. * SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BENGAL... TALIHINA...KIAMICHI...ALBION AND WHITESBORO. THIS STORM IS LIKELY PRODUCING DAMAGING WINDS. SEEK SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS. LAT...LON 3473 9474 3449 9515 3488 9534 3499 9518 TIME...MOT...LOC 0013Z 319DEG 17KT 3486 9518 $$
2 follow-up statements
000 WWUS54 KTSA 100038 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 738 PM CDT SAT AUG 9 2008 OKC077-079-127-100115- /O.CON.KTSA.SV.W.0494.000000T0000Z-080810T0115Z/ LE FLORE OK-PUSHMATAHA OK-LATIMER OK- 736 PM CDT SAT AUG 9 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT FOR SOUTHERN LATIMER...NORTHEASTERN PUSHMATAHA AND WESTERN LE FLORE COUNTIES... AT 734 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR TALIHINA...MOVING SOUTHEAST AT 20 MPH. THIS STORM HAS SHOWN A WEAKENING TREND HOWEVER WIND GUSTS TO 60 MPH REMAIN POSSIBLE. SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...TALIHINA... KIAMICHI...ALBION AND WHITESBORO. STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. LAT...LON 3473 9474 3449 9515 3480 9523 3489 9511 TIME...MOT...LOC 0036Z 319DEG 17KT 3478 9509 $$
000
WWUS54 KTSA 100101
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
801 PM CDT SAT AUG 9 2008
OKC077-100111-
/O.CAN.KTSA.SV.W.0494.000000T0000Z-080810T0115Z/
LATIMER OK-
801 PM CDT SAT AUG 9 2008
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LATIMER COUNTY IS
CANCELLED...
LAT...LON 3466 9511 3469 9507 3469 9506 3471 9505
3476 9498 3473 9474 3450 9513 3450 9515
TIME...MOT...LOC 0101Z 319DEG 17KT 3466 9497
$$
OKC079-127-100115-
/O.CON.KTSA.SV.W.0494.000000T0000Z-080810T0115Z/
LE FLORE OK-PUSHMATAHA OK-
801 PM CDT SAT AUG 9 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN PUSHMATAHA AND SOUTHWESTERN LE FLORE COUNTIES...
AT 759 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED 6 MILES WEST OF
WHITESBORO...MOVING SOUTHEAST AT 20 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WHITESBORO.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3466 9511 3469 9507 3469 9506 3471 9505
3476 9498 3473 9474 3450 9513 3450 9515
TIME...MOT...LOC 0101Z 319DEG 17KT 3466 9497
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 6:28 PM CDT, 44 minutes earlier.
Area forecast discussion, Aug 9, 6:28 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
628 PM CDT SAT AUG 9 2008
.DISCUSSION...
&&
.AVIATION...
RAIN WITH EMBEDDED THUNDERSTORMS WILL CONTINUE TO AFFECT XNA AND
FYV FOR THE NEXT FEW HOURS. TUL... RVS... MLC... AND FSM WILL ALL
BE SUBJECT TO VCTS THROUGH THE EVENING HOURS. AFTER ABOUT 06Z...
MCS ACTIVITY IS EXPECTED TO MOVE INTO THE REGION... PERIODICALLY AFFECTING
ALL TAF SITES THROUGHOUT THE NIGHT AND INTO THE MORNING HOURS.
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL NOON SUNDAY FOR OKZ056-OKZ057-OKZ058-
OKZ062-OKZ063-OKZ068-OKZ069.
AR...FLASH FLOOD WATCH UNTIL NOON SUNDAY FOR ARZ001-ARZ002-ARZ010-
ARZ011.
&&
AVIATION...06Hazardous weather outlook, Aug 9, 4:56 PM CDT, 2 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
456 PM CDT SAT AUG 9 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-101000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT SAT AUG 9 2008
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...PRIMARILY NEAR A LINE FROM PAWNEE TO POTEAU.
ONSET...ONGOING...AND DIMINISHING AFTER SUNSET.
FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 9 PM.
AREA AT GREATEST RISK...FAR NORTHEAST OKLAHOMA AND
FAR NORTHWEST ARKANSAS.
HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG A BOUNDARY THAT
DEVELOPED IN THE WAKE OF THE EARLY DAY THUNDERSTORM COMPLEX.
THIS BOUNDARY CURRENTLY RUNS ALONG A LINE FROM PAWNEE OKLAHOMA
TO GREENWOOD ARKANSAS. INSTABILITY HAS INCREASED ALONG THIS
BOUNDARY SUPPORTIVE OF ISOLATED SEVERE WEATHER WITH DOWNBURST
WINDS THE MOST LIKELY SEVERE WEATHER IMPACT. THE RISK OF
SEVERE WEATHER IS EXPECTED TO GRADUALLY DIMINISH AFTER SUNSET.
ADDITIONAL THUNDERSTORMS ARE EXPECTED TO DEVELOP LATER TONIGHT
FURTHER NORTH ACROSS CENTRAL KANSAS...AND TRACK SOUTHEASTWARD
IMPACTING FAR NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
CONDITIONS FAVOR HEAVY RAINFALL POTENTIAL WITH THIS ACTIVITY
WHICH WILL SUPPORT A RISK FOR FLASH FLOODING. A FLASH FLOOD
WATCH HAS BEEN POSTED FOR PORTIONS OF FAR NORTHEAST OKLAHOMA
AND FAR NORTHWEST ARKANSAS.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER ACTIVATION IS NOT ANTICIPATED...HOWEVER LOCAL
ACTIVATION MAY BE REQUIRED THROUGH THE EVENING HOURS.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
MONDAY...THUNDERSTORM POTENTIAL.
TUESDAY...THUNDERSTORM POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY...THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
DISTURBANCES ALOFT WILL OCCASIONALLY PASS KEEPING THUNDERSTORMS
IN THE FORECAST MUCH OF THE UPCOMING WEEK. SEVERE WEATHER MAY
BE POSSIBLE SUNDAY AS INSTABILITY RETURNS IN THE WAKE OF SATURDAY
NIGHTS THUNDERSTORM COMPLEX. THE NEXT BEST CHANCE OF ORGANIZED
CONVECTION WILL BE THURSDAY NIGHT AND FRIDAY WITH A COLD FRONT.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Aug 9, 5:53 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
553 PM CDT SAT AUG 9 2008
OKZ074>076-092330-
HASKELL OK-LATIMER OK-LE FLORE OK-
553 PM CDT SAT AUG 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN HASKELL...CENTRAL LE FLORE AND NORTHEASTERN LATIMER
AT 553 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTH OF LEQUIRE...MOVING EAST AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...MCCURTAIN...LEQUIRE...LEWISVILLE...
KINTA...RED OAK...MILTON AND BOKOSHE.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3521 9470 3488 9502 3512 9530 3525 9516
TIME...MOT...LOC 2253Z 277DEG 14KT 3514 9511Special weather statement, Aug 9, 6:14 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
614 PM CDT SAT AUG 9 2008
OKZ065-066-071-092345-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
614 PM CDT SAT AUG 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHWESTERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 614 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES
NORTHWEST OF WILSON...MOVING SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...WILSON...PHAROAH...
HENRYETTA...BRYANT...DEWAR AND SCHULTER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3567 9613 3544 9581 3529 9599 3529 9602
3554 9629
TIME...MOT...LOC 2314Z 315DEG 17KT 3554 9613Special weather statement, Aug 9, 6:15 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
615 PM CDT SAT AUG 9 2008
OKZ065-066-071-092345-
MCINTOSH OK-OKFUSKEE OK-OKMULGEE OK-
615 PM CDT SAT AUG 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 645 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
SOUTHERN OKMULGEE
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE
IN SOUTHEAST OKLAHOMA
WESTERN MCINTOSH
AT 615 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
CLEARVIEW...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WELEETKA...CLEARVIEW...PHAROAH...
HENRYETTA AND BRYANT.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3549 9621 3542 9589 3525 9597 3525 9599
3529 9599 3529 9608 3535 9626
TIME...MOT...LOC 2315Z 282DEG 13KT 3541 9618Special weather statement, Aug 9, 6:35 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
635 PM CDT SAT AUG 9 2008
OKZ074>076-100015-
HASKELL OK-LATIMER OK-LE FLORE OK-
635 PM CDT SAT AUG 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN HASKELL...CENTRAL LE FLORE AND NORTHERN LATIMER
AT 635 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM LEWISVILLE TO 5 MILES SOUTH OF WISTER...MOVING
SOUTHEAST AT 20 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...LEQUIRE...LEWISVILLE...KINTA...PANOLA...RED OAK...
HODGEN...SUMMERFIELD...HEAVENER...FANSHAWE...HOWE AND WISTER.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3496 9541 3504 9538 3504 9535 3509 9535
3521 9529 3495 9447 3469 9460
TIME...MOT...LOC 2335Z 309DEG 17KT 3510 9528 3489 9472Local storm report, Aug 9, 6:55 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
655 PM CDT SAT AUG 09 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0520 PM TSTM WND DMG 5 N EUFAULA 35.36N 95.58W
08/09/2008 MCINTOSH OK EMERGENCY MNGR
*** 3 INJ *** 3 PEOPLE TRANSPORTED TO HOSPITAL...
NUMEROUS OTHER PEOPLE WITH MINOR CUTS AND SCRAPES NOT
TRANSPORTED. EXTENSIVE DAMAGE TO DOCKS AT LAKE EUFAULA.
&&
BASSpecial weather statement, Aug 9, 7:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
708 PM CDT SAT AUG 9 2008
OKZ075-076-100045-
LATIMER OK-LE FLORE OK-
708 PM CDT SAT AUG 9 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
WESTERN LE FLORE AND EASTERN LATIMER
AT 708 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PANOLA...MOVING SOUTHEAST AT 16 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...BENGAL AND PANOLA.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3491 9532 3499 9521 3483 9489 3468 9521
3469 9523
TIME...MOT...LOC 0008Z 319DEG 14KT 3491 9521The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 7:08 PM CDT | Special Weather Statement | TSA | Latimer | 37 min |
| Aug 9, 7:22 PM CDT | Special Weather Statement | TSA | LeFlore | 23 min |
| Aug 9, 7:40 PM CDT | Special Weather Statement | TSA | Latimer | 35 min |
| Aug 9, 8:03 PM CDT | Special Weather Statement | TSA | LeFlore | 42 min |
| Aug 9, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | LeFlore, Pushmataha | 24 min |
| Aug 9, 8:49 PM CDT | Special Weather Statement | TSA | Nowata, Washington | 26 min |
| Aug 9, 8:52 PM CDT | River Flood Warning | TSA | Ottawa | 6 hr |
| Aug 9, 10:04 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 56 min |
| Aug 10, 12:01 AM CDT | Special Weather Statement | TSA | Adair, Cherokee, Sequoyah | 59 min |
| Aug 10, 1:02 AM CDT | Special Weather Statement | TSA | Sequoyah | 58 min |
| Aug 10, 6:17 AM CDT | Flash Flood Warning | TSA | Cherokee, Muskogee, Sequoyah, Wagoner | 3 hr |
| Aug 10, 6:51 AM CDT | Special Weather Statement | TSA | Sequoyah | 54 min |
| Aug 10, 8:07 AM CDT | River Flood Warning | TSA | Nowata | 24 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.